# SDR CA040123005

- Difficulty date: January 23, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4B2P8
- Part serial: WH65373
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE GOVERNOR, THE FOLLOWING WERE NOTED,1) 52142, DRIVE GEAR, CORROSION ON TEETH PN 50659, IDLER GEAR, CORRODED TEETH  50794, BEVEL GEAR, WORN  51866, PILOT VALVE, CORRODED  59818, R.V.PISTON, CORRODED 51742, BASE, CRACKED.THE ABOVE UNIT WAS ESTIMATED,FOR OVERHAUL, AND THE CUSTOMER ASKED US NOT TO PROCEED UNTIL ADVISED.
